MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU225
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown, information not provided.Date of event: unknown, not provided.If implanted, give date: not applicable, as there is no indication that the lens was implanted.If explanted, give date: not applicable, as there is no indication that the lens was implanted.Initial reporter email address: unknown, information not provided.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the lens came out sideways.Additional information received revealed that the cartridge was split.The procedure was completed using another lens.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed since the product was not returned for evaluation.However, the customer provided video was reviewed and the plunger rod was observed piercing through the cartridge tube.The complaint issue was confirmed, however this can be attributed to several things as customer handling (possibly excessive force) or lack of ovd during insertion.Based on only the video information, the complaint issue cannot be confirmed to be related to manufacturing issue and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint was received from this production order.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12490647
Report Number2020664-2021-07414
Device Sequence Number4082015
Product Code MJP
UDI-Device Identifier05050474747135
UDI-Public(01)05050474747135(17)240122
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2024
Device Model NumberDIU225
Device Catalogue NumberDIU225U200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer12/20/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown